Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Hard bump on mons pubis, painful. Applied warm compress and antibiotic cream. What else can I do?

I noticed a small hard bump on mon pubis a few days ago, now much larger and extremely painful. I am trying to take care if it on my own with warm compress and antibiotic cream. If I need to see a doctor do I see my gyn or a dermatologist? Is there anything else I can do at home to drain/ pop it? very painful and sensitive want it gone asap.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.
It appears to be a boil, full of pus ready to be burst. I advise you to consult a surgeon for diagnosis and treatment. You may need to have an incissoin, and drainage of the swellig.
You can also consult your gynacologist if you feel it comfertable.
Other possibility of swelling is herniation into the pubic region.
Wishing for a quick recovery.
Answered: Mon, 25 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor